# SDR AALA20131213006

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENER STATION 1418 BETWEEN LONGERONS 2 & 3 LT.  INSTALLED FILLER, INTERNAL DOUBLER & EXTERNAL DOUBLER IAW SRM 53-04-00 FIGURE 40 SHEET 1.
